| Model Number |
02.12.0610FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-oct-2022: lot 2002808: (b)(4) items manufactured and released on 10-jun-2020.Expiration date: 2025-06-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 year and 9 months after the primary surgery, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the insert (10 mm) with a thicker one (12mm) and the surgery was completed successfully.